# SDR TWAA9909911

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND COCKPIT VERTICAL STIFFENER 9957860-6, RT SIDE AT APPROXIMATELY 69.5, X=-10, CRACKED IN THE RADIUS.  CRACK APPROXIMATELY 1 INCH LONG.  REPLACED THE STIFFENER PER SPM 6-70-01, ITEM 4, B(2)A.
